# SDR AALA202507083269

- Difficulty date: July 1, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 26,571 hours, 11,405 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS HANDLE OF THE DOOR ON AFT RIGHT LAVATORY-E IS DIFFICULT TO OPEN. CONFIRMED RIGHT AFT DOOR INTERMITTENT HARD TO OPEN, SEEMS HINGE MAY BE WORN.  REMOVED AND REPLACED LAVATORY-E DOOR HANDLE. PER AARD 25-40-10. OPERATIONAL CHECK GOOD.
